Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the differential geometry of ruled surfaces in $ 4$-space and cyclic surfaces in $ 3$-space


Author: Arthur Ranum
Journal: Trans. Amer. Math. Soc. 16 (1915), 89-110
MSC: Primary 53A25
MathSciNet review: 1501002
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A25

Retrieve articles in all journals with MSC: 53A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1501002-6
PII: S 0002-9947(1915)1501002-6
Article copyright: © Copyright 1915 American Mathematical Society